MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/2.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE, SHORT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/2.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE, SHORT
Model Number 314.67
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine inspection, two (2) depth gauge for 2.0 mm and 2.4 mm screws tip were bent and loose, one (1) periosteal elevator 6 mm curved blade round edge handle was cracking, one (1) screwdriver blade with holding sleeve short driver gets stuck in the holder, one (1) torque limiting attachment has a missing tip, one (1) trigger handle / cable cutter has a missing piece in the handle, and one (1) t-handle would not go back / stay together, likely missing piece.There was no patient involvement.This report is for one (1) 1.5 mm/2.0 mm screwdriver blade with holding sleeve, short.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Pma\510k: awareness date reported on follow up 2 report as october 08, 2019 but should have been december 03, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- 1.5mm/2.0mm screwdriver blade with holding sleeve, short was received at us cq.Upon visual inspection at cq, it is observed that the device was received disassembled.The tabs of the holding sleeve and external sleeve were deformed.Dimensional inspection cannot be performed due to post manufacturing damage.Functional inspection was performed at cq.The received components of the device were assembled together.The holding sleeve, internal sleeve, and blade were sticking halfway through external sleeve and were unable to assemble completely.Thus, the reported complaint is being confirmed.No design issues were found which can contribute to this complaint condition.A visual inspection, functional inspection, and document/specification review were performed as part of this investigation.The complaint device was observed to be stuck while trying to assemble, thus confirming the complaint.The deformed tabs caused the stuck condition.While a definitive root cause cannot be determined for the reported condition, it is possible that the device might have encountered unintended forces.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part # 319.006, synthes lot # h521672, supplier lot # h521672 , release to warehouse date: 19 nov 2018 , supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM/2.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE, SHORT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9238277
Report Number2939274-2019-61746
Device Sequence Number1572875
Product Code HXX
UDI-Device Identifier10887587037592
UDI-Public(01)10887587037592
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.67
Device Catalogue Number314.67
Device Lot Number9456067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/07/2019
10/08/2019
12/06/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/27/2019
12/04/2019
12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1